# SDR C8GA20090275

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE L1 DOOR HAD AN OVER-SIZED FASTENER HOLE.  REMOVED FASTENER AND EXISTING DOUBLER.  TRIMMED OUT DAMAGE DIM 1.25" X 2.8" HFEC FOR CRACK CONTAINMENT.  FABRICATED TIPPLER FROM 7075 T6 .160" X 7" X 13", DOUBLER FROM 2024 T3, .100" X 18.75" X 9.5", FILLER FROM 2024 T3 .080" X 6.25" X 10". INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
